Operators of discrete convolution type and their Noetherianess
Matematičeskie zametki, Tome 23 (1978) no. 3, pp. 417-423
Cet article a éte moissonné depuis la source Math-Net.Ru
The class of all multiplication operators is described which up to a compact summand commute with the convolution operators in $L_p(H)$ $(1\le p\le\infty)$, where $H$ is an infinite discrete Abelian group. A criterion is established for the operators in the algebra generated by these multiplication operators and the convolution operators to be Noetherian.
@article{MZM_1978_23_3_a9,
author = {B. J. Steinberg},
title = {Operators of discrete convolution type and their {Noetherianess}},
journal = {Matemati\v{c}eskie zametki},
pages = {417--423},
year = {1978},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_23_3_a9/}
}
B. J. Steinberg. Operators of discrete convolution type and their Noetherianess. Matematičeskie zametki, Tome 23 (1978) no. 3, pp. 417-423. http://geodesic.mathdoc.fr/item/MZM_1978_23_3_a9/